How do you overdose on…

Discussion in 'Health' started by UoriaN, Mar 27, 2016.

  1. UoriaN

    UoriaN New Member

    Joined:
    Nov 2, 2014
    Messages:
    0
    Likes Received:
    0
    How do you overdose on aspirin.
     
  2. Matihus

    Matihus New Member

    Joined:
    Apr 3, 2014
    Messages:
    0
    Likes Received:
    0
    An overdose of aspirin means you have to much aspirin in your body. This can happen in two ways: If a person accidentally or intentionally takes a very large dose of aspirin at one time, it's called an acute overdose. If a normal daily dose of aspirin builds up in the body over time and causes symptoms, it's called a chronic overdose. This may happen if your kidneys do not work correctly or when you are dehydrated. Chronic overdoses are usually seen in older patients during hot weather. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or 1-800-222-1222 to find a local poison control center near you.
     

Share This Page